# SDR FDEA2019101092536

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Gear
- Part number: 251N50896WE
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT OTBD TRACK DRIVE MOTOR SPROCKET TEETH PITTED.  REMOVED AND REPLACED NR 4 SLAT OTBD ROTARY ACTUATOR SPROCKET IAW AMM 27-81-18-4. OPS CHECKED GOOD IAW AMM 27-81-18-4.
